# SDR SWAA2018071123349

- Difficulty date: July 4, 2018
- Submitted: July 12, 2018
- Operation: Air carrier
- Aircraft: N470WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33860
- Aircraft time: 49,526 hours, 29,129 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

CHANGED NR 2 INTEGRATED DRIVE GENERATOR (PRECAUTIONARY) DUE TO ELECTRICAL SMELL IN CABIN.  R&R GENERATOR PER AMM.
